# SDR DHL2003604700

- Difficulty date: May 27, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Fitting
- Part number: 57630902
- Condition: Cracked
- Location: Rt Aileron
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AILERON INBD SUPPORT FITTING ASSY AT STA. XA.448.000 WITH 1.000 CRACK IN IT. PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG.1, SRM 51-1-20D PG.9,21. REMOVED CRACKED FITTING IAW SRM 51-1-20D PG.21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING WITH NEW FASTENERS IAW SRM 51-1-20D PG.9.
